# SDR ABXA9800245

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576947124
- Condition: Cracked
- Location: Ws 778.75
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT STATION 778.75 IS CRACKED AT THE AFT LWR END.  REPAIRED IAW SRM 57-2-0 AND DWG K 05056.
